MathSciNet Relay Station
MathSciNet bibliographic data
MR1968948 (2004a:91070) 91B28 (60H15 60J20)
Fleming, Wendell H.; Hernández-Hernández, Daniel An optimal consumption model with stochastic volatility. Finance Stoch. 7 (2003), no. 2, 245–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement